# SDR DALA2024122311956

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 13,665 hours, 6,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI-IN SMOKE/ELECTRICAL ODOR THROUGHOUT THE AIRCRAFT, ALSO GOT A L PACK DISCHARGE DUCT DISCONNECTED INFO MESSAGE. C/W SMOKE/FUMES T/C 0550-2001, NTF, SUSPECT DUCT FOUND IN LOG 6562870 ALLOWED FOR PACK/AVIONICS EXHAUST INGESTION AND RECIRCULATION THROUGHOUT CABIN, C/W ALL NO-GO ODI ITEMS. (LP# 6562871)
